# SDR DALA13021530952

- Difficulty date: May 5, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON L/E AROUND OF LT WING SLAT TRACK CUT OUT.  AREAS WERE BLENDED OUT IAW SRM 57-01 AND AREA OUT OF LIMITS WAS ACOMPLISHED WITH AMR 09570520 AND ER/A 512889-14, REV ORIG AND AREAS WERE TREATED AND IDENTIFIED IAW ER/A 512889-14, REV ORIG AND SRM 51-10-3.
